cough-cold-icon
Lump on Hip after 3 week of Injection.
My wife had an injection almost 3 week ago on her left Hip (for stomach pain) in an authorized hospital. Now yesterday she noticed that she had a lump on that spot where injection injected. There not too much pain normally but a little pain is happened when it was pressed. What is the reason behind this lump and there is anything serious? Do i mas
596 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may be an abscess at the injection site. You should get it examined by a Doctor.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Lump on hip after fall Injections for hip arthritis
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.